I was taking Xanax for about 3 weeks but I am no longer taking it. I have been feeling shakiness and jittery every day since I started taking the Mirtazapine, which I just attributed to the withdrawal of Xanax. But the Mirtazapine is making my tinnitus worse and this morning, I woke up with my left arm numb. I have also felt a numb sensation on my left leg. I still have the shakiness feeling. I think it is the Mirtazapine.
I looked up side effects on Mirtazapine or Remeron, and I think you may be experiencing an allergic reaction. Please call your doctor about how you feel!
Listed as severe side effects were; tremors (shaking) rash, mental or mood changes, swelling of face or lips, flu like symptoms, suicidal thoughts.
There were less serious side effects, like abnormal dreams, dizziness, dry mouth, and increased appetite with weight gain.
Many people have gained so much weight on this medication that they have developed diabetes. But if you need to gain weight that could be a good thing.
Just my opinion, but I'd give that doctor a call! The numbness is a scary side effect indeed! Actually, the pharmacist might be your best option, they seem to know more about meds than most doctors do! (Just my opinion)
Hope you feel better,
Mirtazapine,(remeron) is an anti-depressant. Xanax is a benzo. I don't understand why you where taken off of it and put on Mirtazapine. They are completely different medications and commonly prescribed together to treat depression and anxiety. You absolutely cannot stop Xanax abruptly. I have my own horror story to prove it.
Your symptoms most definitely sound like withdrawal. I actually had seizures and hallucinations in addition to what you indicated. I had to be taken to the er. I have suffered withdrawal from opioids but benzo withdrawal can be deadly. I have been on Remeron since October and personally did not have any side effects.
You need to see a doctor as soon as possible. God Bless and Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2011 • 3 answers
Posted 17 Nov 2012 • 4 answers
Posted 25 May 2016 • 0 answers
Posted 27 Nov 2016 • 0 answers
Posted 11 May 2017 • 2 answers